On a conformal Killing vector field in a compact almost Kahlerian manifold
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 1-4
Published online March 1, 2005
Kazuhiko Takano and Jae-Bok Jun
Shinshu University, Kookmin University
Abstract : In this paper, we will prove that in a compact almost K\"ahlerian manifold $M^n$, any conformal Killing vector field is Killing if $n\geq4$.
Keywords : almost Kahlerian manifold, conformal Killing vector field
MSC numbers : 53C55, 57R25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd